# SDR WVER2017100102

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 10,957 hours, 8,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 10,957 hours, 8,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK POSITION NR 3 FS 613 AND NR 5 FS 693.00 CORRODED.
